# SDR ABXA9701464

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911AX
- Make and model: Nihon YS-11
- Aircraft serial: 2051
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN5376
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR INDICATED DOWN AFTER SECOND RECYCLE.  LIGHT REMAINED ON FOR DURATION OF FLIGHT.  REPLACED LEFT MAIN LANDING GEAR DOWN LOCK SWITCH.  OPS CHECKED GOOD IAW YS-11 MM 32-61-6.
